No Cover Image

Journal article 879 views

Stochastic differential delay equations of population dynamics

Xuerong Mao, Chenggui Yuan Orcid Logo, Jiezhong Zou

Journal of Mathematical Analysis and Applications, Volume: 304, Issue: 1, Pages: 296 - 320

Swansea University Author: Chenggui Yuan Orcid Logo

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1016/j.jmaa.2004.09.027

Published in: Journal of Mathematical Analysis and Applications
Published: 2005
Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 1
Start Page: 296
End Page: 320